Tinnitus

Home > Groups > Tinnitus

Support group for people who have Tinnitus, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I have been on Adderall 10 mg for a month with no ...

    I have been on Adderall 10 mg for a month with no problems, but when my doctor prescribed Adderall 15 mg, within 10 days I've developed tinnitus in one of my ears. It started yesterday, so I decided to skip taking it today to see if it goes away. Has anyone else experienced this so soon?

    Post created 2 days 7 hours ago

  • It's nice to know I'm not the only one with this d...

    It's nice to know I'm not the only one with this disease

    Post created 3 days 4 hours ago

  • I took diclofenic for about a week approximately a...

    I took diclofenic for about a week approximately a month ago and stopped because of ringing in my ears I am currently on no meds’ but still have non stop ringing in my ears is ther anything I can do to stop the ringing or will it just stop by its-self ?

    Post created 4 days 2 hours ago

  • I have been on Losartan for approx. six weeks. Abo...

    I have been on Losartan for approx. six weeks. About two weeks ago my left ear started ringing constantly. I stopped taking the medication this morning, but my ear is still ringing. Does anyone know how long the ringing will last?

    Post created 4 days 22 hours ago

  • I was on Lyrica, I've been off now for over 7 week...

    I was on Lyrica, I've been off now for over 7 weeks and my ears hurt, they ring and I am dizzy. What can I do to improve this condition? Has anyone found a remedy?

    Post created 5 days 21 hours ago

  • I don't know if the médecine causes this or not. I...

    I don't know if the médecine causes this or not. I was increased from 5 to 10 m. within the last year. I have been taking amlodipine for about 8 years at 5 m. I went to two ear doctors. They say I have upper register sound lose, and tinnitus is because of the hearing loss. My ears also burn and feel hot. This has been going on for a while. I am very upset. I went to my allergy doctor since I get allergy shots and he suggested the medicine could cause it and to have my primary care change it. I am 72, but active. I'm studying French at college. I also sing in church choir for about the last year and was wondering if that influenced this, but as I said the doctor increased my dose. I also remember from time to time having mild ringing in my ears before. Especially after playing the piano. So should I give up music? And if I change meds will it help?

    Post created 1 week 2 days ago

  • I'd like to learn about treatment for ringing of ...

    I'd like to learn about treatment for ringing of the ears and how it is related to psoriasis

    Post created 1 week 1 day ago

  • Hi! I've been taking Keflex for 5 days. I've had l...

    Hi! I've been taking Keflex for 5 days. I've had loud ringing in my right ear for 3 days. The doc said there is a lot of fluid built up in my ear. Should I quit taking Keflex to stop the ringing or continue to take the meds? I start a new job on Monday and won't to be 100 percent.

    Post created 1 week 3 days ago

  • Just started amlodipine for high BP about 3 weeks ...

    Just started amlodipine for high BP about 3 weeks ago and notice ringing in my ears. It's the only side effect (so far) and I will see my doctor in a few weeks. Does the ringing subside with time?

    Post created 2 weeks 1 day ago

  • Is there anything I can do to reduce the symptoms ...

    Is there anything I can do to reduce the symptoms of Tinnitus without stopping my medication?

    Post created 2 weeks 5 days ago